MathSciNet Relay Station
MathSciNet bibliographic data
MR2067872 (2005f:11226) 11P32 (11N36 11P05 11P55)
Liu, Jianya; Lü, Guangshi Four squares of primes and 165 powers of 2. Acta Arith. 114 (2004), no. 1, 55–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement